# SDR AALA20030141

- Difficulty date: February 4, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT PRESSURE BULKHEAD UPPER RIGHT FS 1338, CRACKED.  REMOVED AND REPLACED.  (M)
